# SDR DXTA200300043

- Difficulty date: June 8, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 6,609 hours, 4,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR FAILED TO RETRACK, GEAR HANDLE WOULD NOT MOVE.  ACCOMPLISHED AIR TURNBACK TO SAN AND LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING SQUAT SWITCH DUE TO INTERNAL FAILURE.  OPERATIONAL CHECKED GOOD, WORK DONE IAW 750 MM CHAPTER 32-60-00.
